# SDR DALA2014110605964

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 48,017 hours, 25,639 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE FOUND LOOSE AND UNRAVELING.  R & R TAIL CONE SLIDE.
